# SDR REXA2013081401589

- Difficulty date: August 14, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 13,496 hours, 13,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT PACK HIGH PRESSURE ILLUMINATED ON TAKEOFF ROLL.  RAN QRH ON CLIMBOUT.  PACK WOULD ONLY RESET WITH APU RUNNING. AIR RETURN, NO EMERGENCY DECLARED.  C TAXIED ACFT TO RUN PAD AND PRESSURIZED BOTH PACKS FROM ENGINES IAW AMM 21-50-00-863-805. NO DEFECTS NOTED AT ALL POWER SETTINGS.  AIRCRAFT OK FOR SERVICE.
